# SDR MALA010758

- Difficulty date: October 15, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3399, YELLOW HEADING ON EHSI COMING ON INTERMITTENTLY DURING FLIGHT.  ATTEMPTED TO SAVE SEVERAL TIMES DURING STRAIGHT AND LEVEL, NO CORRECTIONS NOTICED.  MAINTENANCE REINITIALIZED BOTH AHRS SYSTEMS.  ALL CHECKS GOOD IAW SF-340 MM CHAP 34.
